# SDR SCNA95018

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- Engine: Ge CF6*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Main Eng Contl
- Part number: 665032062127
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

SJC - FLT 39 - DURING INITIAL POWER REDUCTION AT 33,000 FEET, THE NR 1 ENGINE COMPRESSOR STALLED.  AT 20,000 FEET UPON INCREASE IN POWER, NR 1 ENGINE STALLED AGAIN.  POWER WAS REDUCED TO IDLE, MAX TEMP DURING STALL WAS 800 DEGREES.  PERFORMED BORESCOPE OF LPT, HPT. AND HIGH STAGE COMPRESSOR.  FOUND TO BE OK.  REPLACED CIT SENSOR.  REMOVED AND REPLACED MEC AND RIGGED VARIABLE STATOR VANE SYSTEM IAW 73-20-01.  OPERATED ENGINE IAW 71-00-TO 100 PERCENT POWER ASSURANCE AND ALL PARAMETERS WITHIN LIMITS.  (W)
